# SDR GUUA94952101709A

- Difficulty date: October 17, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 28,468 hours, 34,145 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Condition: Damaged
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED WHEN CLOSING MAIN CABIN DOOR, UPPER LT CAM LOCK SCRAPES AGAINST LOCK.  REPLACED AIRSTAIR DOOR TOP AND BOTTOM HINGES.
